Tight 2-designs and perfect 1-codes in Doob graphs

J. H. Koolen, A. Munemasa

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

Doob graphs are distance-regular graphs having the same parameters as the quaternary Hamming graphs. Delsarte's generalization of Lloyd's theorem implies that a tight 2e-design or a perfect e-code in a Doob graph can possibly exist only when e=1. We construct perfect 1-codes in Doob graphs of diameter 5, and tight 2-designs in all Doob graphs of diameter (4l-1)/3.

Original languageEnglish
Pages (from-to)505-513
Number of pages9
JournalJournal of Statistical Planning and Inference
Volume86
Issue number2
Publication statusPublished - 2000 May 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Tight 2-designs and perfect 1-codes in Doob graphs'. Together they form a unique fingerprint.

Cite this